Affordable Access

Publisher Website

Computing ODE Symmetries as Abnormal Variational Symmetries

Authors
Type
Published Article
Publication Date
Submission Date
Identifiers
DOI: 10.1016/j.na.2008.10.009
Source
arXiv
External links

Abstract

We give a new computational method to obtain symmetries of ordinary differential equations. The proposed approach appears as an extension of a recent algorithm to compute variational symmetries of optimal control problems [Comput. Methods Appl. Math. 5 (2005), no. 4, pp. 387-409], and is based on the resolution of a first order linear PDE that arises as a necessary and sufficient condition of invariance for abnormal optimal control problems. A computer algebra procedure is developed, which permits to obtain ODE symmetries by the proposed method. Examples are given, and results compared with those obtained by previous available methods.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments